One-dimensional perturbations of cyclic operators

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

It is shown that for a cyclic operator on a finite dimensional Hilbert space, arbitrary spectrum is obtainable by means of a one-dimensional perturbation.

Original languageEnglish
Pages (from-to)171-174
Number of pages4
JournalLinear Algebra and Its Applications
Volume18
Issue number2
DOIs
StatePublished - 1 Jan 1977

Fingerprint

Dive into the research topics of 'One-dimensional perturbations of cyclic operators'. Together they form a unique fingerprint.

Cite this